# SDR SWAA2018091725284

- Difficulty date: September 15, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 29,246 hours, 17,541 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG9330
- Condition: Unserviceable
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVAC SLIDE FAILED INSPECTION.  R&R SLIDE IAW MT.
